Global solvability for the degenerate Kirchhoff equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 1, p. 75-95
@article{ASNSP_1998_4_26_1_75_0,
     author = {Hirosawa, Fumihiko},
     title = {Global solvability for the degenerate Kirchhoff equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {1},
     year = {1998},
     pages = {75-95},
     zbl = {0914.35085},
     mrnumber = {1632988},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_1_75_0}
}
Hirosawa, Fumihiko. Global solvability for the degenerate Kirchhoff equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 1, pp. 75-95. http://www.numdam.org/item/ASNSP_1998_4_26_1_75_0/

[1] A. Arosio - S. Spagnolo, Global existence for abstract evolution equations of weakly hyperbolic type, J. Math. Pures Appl. 65 (1986), 263-305. | MR 875159 | Zbl 0616.35049

[2] A. Arosio - S. Spagnolo, Global solution to the Cauchy problem for a nonlinear equation, Pitman Res. Notes Math.109 (1984), 1-26. | MR 772234 | Zbl 0598.35062

[3] S. Bernstein, Sur une class d'équations fonctionnelles aux dérivées partielles, Izv. Akad. Nauk SSSR, Ser. Mat. 4 (1940), 17-26. | JFM 66.0471.01 | MR 2699 | Zbl 0026.01901

[4] P. D'Ancona, Gevrey well posedness of an abstract Cauchy problem of weakly hyperbolic type, Publ. Res. Inst. Math. Sci, Kyoto Univ. 24 (1988), 433-449. | MR 966182 | Zbl 0706.35077

[5] P. D'Ancona - S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math. 108 (1992), 247-262. | MR 1161092 | Zbl 0785.35067

[6] G.H. Hardy - J.E. Littlewood - G. Polya, "Inequalities", Cambridge UP, Cambridge, 1952. | MR 46395 | Zbl 0047.05302

[7] F. Hirosawa, Global solvability for the generalized degenerate Kirchhoff equation with real-analytic data in Rn, Tsukuba J. Math. 21 (1997), 483-503. | MR 1473934 | Zbl 0896.35073

[8] T. Kinoshita, On the wellposedness in the ultradifferentiable classes of the Cauchy ploblem for a weakly hyperbolic equation of second order, Tsukuba J. Math. (to appear). | MR 1637629 | Zbl 0942.35104

[9] K. Kajitani - K. Yamaguti, On global real analytic solutions of the degenerate Kirchhoff equation, Ann. Scuola Norm. Sup. Pisa. Cl. Sci. (4) 21 (1994), 279-297. | Numdam | MR 1288368 | Zbl 0819.35099

[10] G. Krantz - H.R. Parks, "A Primer of Real Analytic Functions", Birkhäuser Verlag, Basel - Boston - Berlin, 1992. | MR 1182792 | Zbl 0767.26001

[11] W. Matsumoto, Theory of pseudo-differential operators of ultradifferentiable class, J. Math. Kyoto Univ. 27 (1987), 453-500. | MR 910230 | Zbl 0651.35088

[12] T. Nishida, A note on the nonlinear vibrations of the elastic string, Mem. Fac. Engrg. Kyoto Univ. 33 (1971), 329-34 1. | MR 279387

[13] K. Nishihara, On a global solution of some quasilinear hyperbolic equation, Tokyo J. Math. 7 (1984), 437-459. | MR 776949 | Zbl 0586.35059

[14] G. Perla, On classical solutions of a quasilinear hyperbolic equation, Nonlinear Anal. 3 (1979), 613-627. | MR 541872 | Zbl 0419.35062

[15] O.A. Oleinik, On linear equations of second order with non-negative characteristic form, Mat. Sb. N.S. 69 (1966),111-140 (English translation: Transl. Amer. Mat. Soc. 65,167-199). | MR 193383

[16] S.I. Pohozaev, On a class ofquasilinear hyperbolic equations, Math. USSR-Sb. 96 (1975), 152-166. | MR 369938 | Zbl 0328.35060

[17] K. Yamaguti, On global quasi-analytic solution of the degenerate Kirchhoff equation, Tsukuba J. Math. (to appear). | MR 1603843 | Zbl 1028.35090